# SDR SWAA2022031008841

- Difficulty date: June 10, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 47,843 hours, 28,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL BS 747-767 RBL22 WL 151 / REMOVED DAMAGED INTERCOSTAL AB BS 747 TO BS 767; RBL 22; WL 151; AND LOCATED; DRILLED AND INSTALLED NEW INTERCOSTAL PER SRM 51-40-02-0G AND SRM 51-40-05-0G
